American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33\-04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Norman Gray. Automatic reduction of elliptic integrals using Carlson's relations. Math. Comp. 71 (2002) 311-318. MR 1863002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. S. K├Âlbig. Closed expressions for $\int \sp{1}\sb{0}t\sp{-1}{\rm log}\sp{n-1}\ t\log\sp{p}(1-t)\,dt$ . Math. Comp. 39 (1982) 647-654. MR 669656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shyam L. Kalla, Salvador Conde and Yudell L. Luke. Integrals of Jacobi functions . Math. Comp. 38 (1982) 207-214. MR 637298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. V. Leung and S. S. Ghaderpanah. An application of the finite element approximation method to find the complex zeros of the modified Bessel function $K\sb{n}(z)$ . Math. Comp. 33 (1979) 1299-1306. MR 537975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1